The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol
For World AIDS Day, read about stigma, criminalization and more >>
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  • Email Email
  • Glossary Glossary

I'm not sleeping anymore

Oct 23, 2009

Ive started Atripla two weeks ago I notice its hard for me to remain sleep at night now, would that be a side effect of this drug, What would you recommend for sleeping aid

Response from Dr. Henry

You may be experiencing a sleep disturbance from the efavirenz in Atripla. That adverse effect often will diminish after 2-4 weeks. Over the counter meds such as diphenhydramine or melatonin help some patients while sometimes a prescription medication can help with sleep (such as trazodone, amitriptyline, lorazepam, quetiapine, or eszopiclone). KH

epzicom rash
Newly Diagnosed MS in HIV - where are experts?

  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS



This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint